# SDR ABXA980122

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 25972423
- Condition: Corroded
- Location: Bs 1690-1766
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 26R CORRODED AND CRACKED AT STATION 1690-1766.  REPAIRED IAW DC8 SRM 51-1-20 AND 53-1-0.
